# SDR AALA20140114005

- Difficulty date: December 20, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 105,050 hours, 17,029 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655205
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND OVERWING SLIDE DAMAGED FROM INTERFERENCE RUBBING IN COMPARTMENT.  INSTALLED REPLACEMENT SLIDE.  OPERATIONS CHECKED NORMAL.
